# SDR PU7R20160614001

- Difficulty date: April 4, 2016
- Submitted: June 14, 2016
- Operation: General aviation
- Filed by: Hamilton Sundstrand of Puerto Rico, repair station PU7R147O
- Make and model: Bombdr BD7001A10
- Aircraft time: 4,778 hours, 2,479 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Screw
- Condition: Missing
- Location: Buss Bar
- Part time: 4,778 hours, 2,479 cycles
- Component: Power Unit, Hmltnsnstrnd
- Component part number: 770703C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE TECHS WERE ACCOMPLISHING SB GEX XRS SB 700-24-086, MODIFICATION-DC POWER CENTER, DCPC- ADD CBC1 TERMINAL INSULATOR ON CHASSIS, WHICH INCLUDED SB PDS02DCDC-24-15 RELATED TO DCPC PN 770703C, GL512-3101-15, SN 0405.  UPON INSPECTION IT WAS NOTED THAT 1 EACH BUSS BAR ATTACH SCREW AND WASHER WAS MISSING FROM EACH APU FIRE SOV AND THE RT ENGINE FUEL SOV CIRCUIT BREAKER BUSS BAR ATTACH LUG.  ALL THE SCREWS ON THIS PARTICULAR BUS BAR WERE ALSO FOUND TO BE LOOSE.  NO ADDITIONAL DAMAGE WAS NOTED.  THE UNIT WAS INITIALLY INSTALLED BY THE MFG SERVICE CENTER ON 08/27/2008, AT 872.4 AIRCRAFT TOTAL HOURS, 472 TOTAL LANDINGS.  THE WO DATED 04/15/08.  IT APPEARS THAT FROM THE STATED, REASON FOR REMOVAL, ON THE WO, SAME BUS BAR WOULD HAVE POSSIBLY BEEN INVOLVED IN THE REPAIRS TO THIS SAME AREA THAT TECHNICIANS FOUND DURING THE SB INSPECTION.  NO SIMILAR ISSUE REPORTED BEFORE.  PERFORMED AN INVESTIGATION ON THE SUBJECT AND FOUND LAST REPAIR NOT RELATED WITH THE ISSUE.  STILL CORRECTIVE ACTIONS ARE IN PLACE.
